Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 10, Pages 1780–1787 (Mi zvmmf1811)  

This article is cited in 4 scientific papers (total in 4 papers)

Numerical analysis of tricriteria tree and assignment problems

I. I. Melameda, I. Kh. Sigalb

a Moscow State University of Railway Communications
b Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (1156 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:10, 1707–1714

Bibliographic databases:
UDC: 519.854.2
MSC: Primary 90C29; Secondary 90C27, 90C35
Received: 02.10.1997
Revised: 26.01.1998

Citation: I. I. Melamed, I. Kh. Sigal, “Numerical analysis of tricriteria tree and assignment problems”, Zh. Vychisl. Mat. Mat. Fiz., 38:10 (1998), 1780–1787; Comput. Math. Math. Phys., 38:10 (1998), 1707–1714

Citation in format AMSBIB
\Bibitem{MelSig98}
\by I.~I.~Melamed, I.~Kh.~Sigal
\paper Numerical analysis of tricriteria tree and assignment problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 10
\pages 1780--1787
\mathnet{http://mi.mathnet.ru/zvmmf1811}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1651850}
\zmath{https://zbmath.org/?q=an:1030.90507}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 10
\pages 1707--1714


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1811
  • http://mi.mathnet.ru/eng/zvmmf/v38/i10/p1780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Melamed, I. Kh. Sigal, “Numerical analysis of algorithms for solving bicriteria discrete programming problems”, Comput. Math. Math. Phys., 40:11 (2000), 1537–1545  mathnet  mathscinet  zmath
    2. Gorski J., Klamroth K., Ruzika S., “Generalized Multiple Objective Bottleneck Problems”, Oper. Res. Lett., 40:4 (2012), 276–281  crossref  mathscinet  zmath  isi  elib  scopus
    3. Climaco J.C.N., Pascoal M.M.B., “Multicriteria Path and Tree Problems: Discussion on Exact Algorithms and Applications”, Int. Trans. Oper. Res., 19:1-2 (2012), 63–98  crossref  mathscinet  zmath  isi  scopus
    4. Vasilev I.L., Ushakov A.V., “Ob odnom podkhode k robastnosti resheniya v zadache o \it{p}-mediane”, Izvestiya irkutskogo gosudarstvennogo universiteta. seriya: matematika, 5:4 (2012), 2–15  mathnet  mathscinet  zmath  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:164
    Full text:77
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022